# SDR UIEA2019122306127

- Difficulty date: December 23, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,444 hours, 20,230 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CTR R FUEL PUMP EICAS MESSAGE AFTER PUSHBACK.   CHECKED RT CTR FUEL BOOST PUMP ELECTRICAL CONNECTOR IAW SWPM 20-13-06. NO DEFECTS NOTED. TRANSFERRED FUEL INTO CTR TANK AND BACK OUT USING RT CTR BOOST PUMP IAW AMM 28-22-00. OPS CHECK NORMAL.
